# SDR R61A201902120237

- Difficulty date: February 12, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 29,850 hours, 23,150 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND LT MAIN LANDING GEAR BAY FWD BULKHEAD FR 52 CRACKED QTY 2 FOUND AT BOTTOM AND MIDDLE AREA. MX REMOVED 2 EACH CRACKS .5" LONG AT LT MAIN LANDING GEAR BAY FWD BULKHEAD FR 52. IAW SRM 53-22-04REPAIR 5. SEE NRC # 4000319-1000-0070. AC WAS RETURNED TO SERVICE.
